# SDR SWAA2021120142255

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-71B
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 400 +18 RBL 25 WL 156 ; / [01] EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 1225 S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] FABRICATED NEW FCB RH FLOOR TO SIDEWALL SUPPORT; BS 395-420; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0; DWG; 143A7500; MATERIAL; BAC1496-444#7075T62; LOT#1467644-1; APPLIED CHEMICAL CONVERTION COATING; IAW SRM; 51-20-01-0G-0; AND OK TO PRIME.; [04] VERIFIED FABRICATED NEW FCB RH FLOOR TO SIDEWALL SUPPORT; BS 395-420; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0; DWG; 143A7500; MATERIAL; BAC1496-444#7075T62; LOT#1467644-1; APPLIED CHEMICA
